PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 2 | 97-114
Tytuł artykułu

Near metric properties of function spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
"Near metric" properties of the space of continuous real-valued functions on a space X with the compact-open topology or with the topology of pointwise convergence are examined. In particular, it is investigated when these spaces are stratifiable or cometrisable.
Rocznik
Tom
164
Numer
2
Strony
97-114
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-10-06
poprawiono
1999-09-17
poprawiono
2000-01-21
Twórcy
  • Department of General Topology and Geometry, Faculty of Mechanics and Mathematics, Moscow State University, 119899 Moscow, Russia
Bibliografia
  • [Bo] C. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16.
  • [Bu] R. E. Buck, Some weaker monotone separation and basis properties, Topology Appl. 69 (1996), 1-12.
  • [CR] P. J. Collins and A. W. Roscoe, Criteria for metrisability, Proc. Amer. Math. Soc. 90 (1984), 631-640.
  • [Du] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367.
  • [FGMS]S. Fisher, P. M. Gartside, T. Mizokami and N. Shimane, Near metric properties of hyperspaces, Topology Proc. 22 (1997), 197-211.
  • [Ga] P. M. Gartside, Non-stratifiability of topological vector spaces, Topology Appl. 86 (1998), 133-140.
  • [Gr1] G. Gruenhage, Generalized metric spaces, in: Handbook of Set-Theoretic Topology, North-Holland, 1984, 423-503.
  • [Gr2] G. Gruenhage, Generalized metric spaces and metrization, in: Recent Progress in General Topology, North-Holland, 1992, 239-263.
  • [Gr3] G. Gruenhage, Cosmicity of cometrizable spaces, Trans. Amer. Math. Soc. 313 (1989), 301-315.
  • [H] R. W. Heath, A paracompact semi-metric space which is not an $M_3$ space, Proc. Amer. Math. Soc. 17 (1966), 868-870.
  • [KV] K. Kunen and J. E. Vaughan, Handbook of Set-Theoretic Topology, North Holland, 1984.
  • [McNt] R. A. McCoy and I. Ntantu, Topological Properties of Spaces of Continuous Functions, Lecture Notes in Math. 1315, Springer, 1988.
  • [NP] P. J. Nyikos and S. Purisch, Monotone normality and paracompactness in scattered spaces, in: Papers in General Topology and Related Category Theory and Topological Algebra, Ann. New York Acad. Sci. 552, New York Acad. Sci., 1989, 124-137.
  • [Shk] S. A. Shkarin, preprint.
  • [Tk] M. G. Tkachenko, Factorization theorems for topological groups and their applications, Topology Appl. 38 (1991), 21-37.
  • [U] V. V. Uspenskiĭ, On the topology of a free locally convex space, Dokl. Akad. Nauk SSSR 270 (1983), 1334-1337.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i2p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.